Ok. Two weeks ago. I was in antibiotic for a throat infection. And within three days of taking the medicine. I realized the I started having thick cottage cheese looking discharge. Fallow my some itching and horrible odor. I stay like the for two weeks. I wasn't sure if it was a yeast infection. Than I went to a gyn. She said I did have a yeast infection. And prescribed me medicine in pill form. I went to the local cvs. It turned out for the second refill. The they have giving me the wrong g dose. The day I got the first 150mg. Pill I took it. I also had started my birth-control pills. On the next day I got my period. Than I realize I was bleeding. A light orange discharge. And the same odor of a yeast infection. And today the bleeding was a very light red. I want to know if that's normal. And if should get a stronger dose foe the antifungal. Im scared and I would Luke to know of how can I get rid of the yeast infection.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.